Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

I have not had a bowel movement after diarrhea

Okay, so about a week ago, I came down with something. It gave me bad diarrhea, then it went away like a day after, then came back again. I don't really eat anything during the day, but now.. 4 days later, I haven't had a bowel movement. It feels like I need to go, but I can't. I haven't really been eating unhealthy. I was just wondering if there was a way with out over the counter drugs and prescriptions to have a movement. I find it rather irritating.
Asked On : Mon, 19 Apr 2010
Answers:  2 Views:  503
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response

better you try to have healthy food .And even try to have more amount of liquid

Answered: Mon, 19 Apr 2010
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome to HCM forum.It is quite natural to get constipated after a bout of diarrhea as you tend to eat less and also you take anti diarrheal medicines.Eat normally and take PLENTY OF WATER orally which will flush your intestines.No need to take medicines.Thanks and good luck.
Answered: Thu, 10 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor